# SDR SIMA20150706005

- Difficulty date: July 6, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331665
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EQUIP COMPARTMENT FLOOR WEB AT FS 202-75 IS CRACKED, APPROX. 3/8" LONG.  REPAIRED LT FWD EQUIP COMPARTMENT FLOOR WEB IAW ETN CR-53-099.
